# SDR DALA2016021901255

- Difficulty date: February 17, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING ON BS 927 X=44 Z=-15 AT WING BOX AREA. CRACKED FITTING ON BS 927, X= 44Z=-15 AT WING BOX WAS R & R IAW 51-30-5 AND DWG 9923417 ID:1, REV:B.
